# SDR R61A2018081802891

- Difficulty date: August 1, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17063263001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND THE PAX CABIN AFT WET AREA SEAT TRACK AFT END CORRODED.  INSTALLED A SEAT TRACK  IAW SRM 53-00-10.
